MathSciNet Relay Station
MathSciNet bibliographic data
MR2765214 34A08 (34C28 34D06 37D45 37N35 93B52)
Pan, Lin; Zhou, Wuneng; Zhou, Long; Sun, Kehui Chaos synchronization between two different fractional-order hyperchaotic systems. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 6, 2628–2640.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement